RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2011, Volume 18, Number 1, Pages 41–60 (Mi da637)  

This article is cited in 7 scientific papers (total in 7 papers)

Approximation algorithms for graph approximation problems

V. P. Il'eva, S. D. Il'evab, A. A. Navrotskayaa

a Omsk State University, Omsk, Russia
b Omsktelecom, Omsk, Russia

Abstract: Some versions of the graph approximation problem are studied. Approximation algorithms for these problems are proposed and performance guarantees of the algorithms are obtained. In particular, it is shown that the problem of approximation by graphs with a bounded number of connected components belongs to the class APX. Ill. 1, bibliogr. 12.

Keywords: graph approximation problem, approximation algorithm, performance guarantee.

Full text: PDF file (328 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2011, 5:4, 569–581

Bibliographic databases:

UDC: 519.8
Received: 20.07.2010
Revised: 29.11.2010

Citation: V. P. Il'ev, S. D. Il'eva, A. A. Navrotskaya, “Approximation algorithms for graph approximation problems”, Diskretn. Anal. Issled. Oper., 18:1 (2011), 41–60; J. Appl. Industr. Math., 5:4 (2011), 569–581

Citation in format AMSBIB
\Bibitem{IleIleNav11}
\by V.~P.~Il'ev, S.~D.~Il'eva, A.~A.~Navrotskaya
\paper Approximation algorithms for graph approximation problems
\jour Diskretn. Anal. Issled. Oper.
\yr 2011
\vol 18
\issue 1
\pages 41--60
\mathnet{http://mi.mathnet.ru/da637}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2847828}
\zmath{https://zbmath.org/?q=an:1249.05366}
\transl
\jour J. Appl. Industr. Math.
\yr 2011
\vol 5
\issue 4
\pages 569--581
\crossref{https://doi.org/10.1134/S1990478911040120}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-82655189272}


Linking options:
  • http://mi.mathnet.ru/eng/da637
  • http://mi.mathnet.ru/eng/da/v18/i1/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Urakov, T. V. Timeryaev, “O dvukh zadachakh approksimatsii vzveshennykh grafov i algoritmakh ikh resheniya”, PDM, 2013, no. 3(21), 86–92  mathnet
    2. R. Yu. Simanchev, I. V. Urazova, “On the faces of the graph approximation problem polytope”, J. Appl. Industr. Math., 9:2 (2015), 283–291  mathnet  crossref  crossref  mathscinet  elib
    3. V. P. Il'ev, S. D. Il'eva, A. A. Navrotskaya, “Graph clustering with a constraint on cluster sizes”, J. Appl. Industr. Math., 10:3 (2016), 341–348  mathnet  crossref  crossref  mathscinet  elib
    4. R. Yu. Simanchev, “On facet-inducing inequalities for combinatorial polytopes”, J. Appl. Industr. Math., 11:4 (2017), 564–571  mathnet  crossref  crossref  elib
    5. A. Berger, A. Grigoriev, A. Winokurow, “A ptas for the cluster editing problem on planar graphs”, Approximation and Online Algorithms (Waoa 2016), Lecture Notes in Computer Science, 10138, ed. K. Jansen, M. Mastrolilli, Springler, 2017, 27–39  crossref  mathscinet  zmath  isi  scopus
    6. A. V. Ilev, V. P. Ilev, “Ob odnoi zadache klasterizatsii grafa s chastichnym obucheniem”, PDM, 2018, no. 42, 66–75  mathnet  crossref
    7. V. P. Ilev, S. D. Ileva, A. V. Morshinin, “Algoritmy priblizhennogo resheniya odnoi zadachi klasterizatsii grafa”, PDM, 2019, no. 45, 64–77  mathnet  crossref
  • Дискретный анализ и исследование операций
    Number of views:
    This page:360
    Full text:95
    References:39
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020